Geometry of Equivariant Compactifications of (double-struck G)a n

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalInternational Mathematics Research Notices
Volume1999
Issue number22
StatePublished - 1999

Fingerprint

Compactification
Equivariant

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Geometry of Equivariant Compactifications of (double-struck G)a n . / Hassett, Brendan; Tschinkel, Yuri.

In: International Mathematics Research Notices, Vol. 1999, No. 22, 1999.

Research output: Contribution to journalArticle

@article{60633bedd10649aba06bf8bb2ee96cc3,
title = "Geometry of Equivariant Compactifications of (double-struck G)a n",
author = "Brendan Hassett and Yuri Tschinkel",
year = "1999",
language = "English (US)",
volume = "1999",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "22",

}

TY - JOUR

T1 - Geometry of Equivariant Compactifications of (double-struck G)a n

AU - Hassett, Brendan

AU - Tschinkel, Yuri

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0347029691&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0347029691&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0347029691

VL - 1999

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 22

ER -